# SDR FDEA201010174094

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR SECTION 46, R4 DOOR HOLD OPEN LATCH WEB WITH EXISTING REPAIR AT BS 1640. R4 DOOR HOLD-OPEN LATCH WEB EXISTING REPAIR AT BS 1640 REMOVED AND REPAIRED IAW EA F-5360-137688 (R4 PAX DOORWAY, BS 1640 FRAME WEB REPAIR - REWORK REPAIR NR MON/757/53-252/REP/1191].  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
